# SDR AALA20011341

- Difficulty date: June 20, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Condition: Cracked
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND L4L HAS A CRACK AROUND FASTENERS AT STATION 160.  INSTALLED NEW LONGERON AND LONGERON SPLICE PER SRM 53-02 FIG 18.  (M)
